# SDR FDEA201503050735

- Difficulty date: March 5, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- Aircraft time: 415 hours, 16,769 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD ENTRY DOOR SLIDE WILL NOT ARM.  REPEAT WRITE UP.  GIRT BAR DOESN’T SIT FLUSH WHEN  DOOR IS CLOSED.  RELEASED FOR SERVICE IAW MEL 52-11-01-A CATEGORY B.  L1 DOOR SLIDE INOPERATIVE MEL 52-11-01-A.  CLEANED & ADJUSTED GIRT BAR.  OPERATIONS CHECKED SEVERAL TIMES IAW MM 52-11-25-5.  ALL CHECKED NORMAL.
